HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Developable hypersurfaces and homogeneous spaces in a real projective space

Files in This Item:
pre449.pdf746.13 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83595

Title: Developable hypersurfaces and homogeneous spaces in a real projective space
Authors: Ishikawa, G. Browse this author
Keywords: projective duality
Cayley's octonians
Veronese embedding
Jordan algebra
Monge-Ampere foliation
Severi variety
isoparametric hypersurface.
Issue Date: 1-Feb-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 449
Start Page: 1
End Page: 15
Abstract: We present new examples of non-singular developables hypersurfa<;:es, which are algebraic and homogeneous, in real projective spaces. Moreover we give a characterization of compact homogeneous developable hypersurfaces, using the theory of isoparametric hyper­surfaces.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69199
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University